# SDR SWIA201335050

- Difficulty date: October 3, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 39,122 hours, 56,414 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NACELLE OTBD FWD & ABOVE MLG DOOR OVERSIZED RIVETS PULLING THROUGH SKIN.  C-CHECK DOUBLER INSTALLED OVER AREA & INTERNAL TO BRING RIVETS BACK TO ORIGINAL SIZE IAW SRM.
